Zeros of the Riemann zeta function
Doklady Akademii Nauk, Tome 276 (1984) no. 3, pp. 535-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_3_a4,
author = {A. A. Karatsuba},
title = {Zeros of the {Riemann} zeta function},
journal = {Doklady Akademii Nauk},
pages = {535--539},
year = {1984},
volume = {276},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_3_a4/}
}
A. A. Karatsuba. Zeros of the Riemann zeta function. Doklady Akademii Nauk, Tome 276 (1984) no. 3, pp. 535-539. http://geodesic.mathdoc.fr/item/DAN_1984_276_3_a4/